For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2787-2805                                                                DOI:10.11948/20200306
Radial solution of asymptotically linear elliptic equation with mixed boundary value in annular domain
Jian Tian,Yuanhong Wei
Keywords:Mixed boundary value, annular domain, radial solution, gradient term, iterative method.
Abstract:
      In this paper, we study nonlinear elliptic equation with mixed boundary value condition in annular domain. It is assumed that the nonlinearity is asymptotically linear and depends on the derivative term. Some results on the existence of solution are established by nonlinear analysis methods.
PDF      Download reader